# SDR CALA2010061400279

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 39,931 hours, 13,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 146A3101
- Condition: Mislocated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LIVE TV FEED THRU DOUBLER WAS POSITIONED ONE INCH TO FAR FROM ORIGINAL POSITION AS PER DRW 737N2200 REV B PAGE 16 TO 18, PART 22007-091.  CORRECTED DISCREPANCY IN ACCORDANCE WITH ECRA 5310-05210 AND AAR RES 2002494-16 IR STEPS 1 THRU 10.
